# SDR 9JLA2022021728099

- Difficulty date: February 7, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N821DF
- Make and model: Lear 60LEAR
- Aircraft serial: 60042
- Aircraft time: 8,182 hours, 5,988 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bypass Valve
- Part number: 66002135
- Condition: Defective
- Location: Lt Bleed Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE WING HEAT CIRCUIT BREAKER WOULD TRIP WHEN STABILIZER HEAT ANTI-ICE SWITCH WAS TURNED ON. THE BASE MAINTENANCE TEAM WAS ABLE TO DUPLICATE THE C/B TRIPPING WHEN WING-STAB SWITCH ENGAGED. IT WAS SUSPECTED A RELAY, LEFT BLEED AIR OVER TEMP SWITCH DEFECTIVE AND RIGHT BYPASS VALVE DEFECTIVE. THE RELAY AND TEMP SWITCH WERE REPLACED WITH NEW UNITS. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
